# SDR SWAA2025093006350

- Difficulty date: August 20, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF UPPER SKIN HAS AREAS OF PULLED STRANDS.   DUE TO THE EXTENT OF DAMAGE.  REPLACED FLOOR PANEL 241AF WITH NEW PANEL IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-42A ITEM 75.
